# SDR SWAA2022030346969

- Difficulty date: February 23, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 54,566 hours, 32,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A940139
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR PANEL SPLICE AT BS 887; LBL 16 TO RBL 16; WL 156 / REMOVED AND REPLACED ACB FLOOR PANEL SPLICE AT BS887 LBL 16 TO RBL 16 WL156 P/N 146A9401-39 RECEIVED ON PO #717046 IAW SRM 51-40-02 AND DWG 146A7500 REV - 89004U 20MAR19
